T Nation

Low Test and Feeling Bad


#1

Hi all.Im new to the site but already love it. I will ramble for a minute about what im going through, and hopefully someone can relate. Im 40 and have recently started trt. total pre trt testoserone was 225. Very low, I felt generally bad all the time. Was put on 200mg eow injections. retested after the 4th. total was 103. very very low. Now on 300mg eow and feel even worse. Cant even workout now due to cramping and joint soreness and water retention.

The initial response on the 200mg injections was awesome, I had great muscle gains and was the biggest Ive ever been.could workout for hours if I wanted to. By the 3rd and 4th 200mg injections I was wearing down. Still had the size , just started losing motivation. Once on the 300mg I feel horrible and cant workout at all. Lots of water retention in joints and muscle cramping when trying to workout.

So now My awesome gains are quickly going away. I have another lab scheduled in 2 weeks. Im going to have my E2 checked and see if i need some adex or something. I should be feeling great on this dose. anybody else have test count go down while on trt? I may need to split the doses in half and do 100-150mg per week. thanks for all the info and support on this site. Dave, oh btw I'm 6'2 and went from 225 to 235 after 1 month on the 200mg test and looked great. now weight is dropping due to not being able to workout.


#2

Welcome! There is a lot to learn ( I'm still learning ) so read up on all the stickies, you will find a ton of info. You need to inject more often ( it's in the stickies ) and need to post up all your labs. You will also find in the stickies all the labs you should be asking your Dr to run. Don't count on your Dr to know what to do, educate yourself ( read stickies! ). I have just started self injecting every other day because I was showing a 100 point difference between when I tested on the second vs third day after injecting ( I was injecting every 3 days ). So read up, post up, and welcome again.


#3

thanks bburford for the welcome, and i am reading up on the stickies! lovin all the info.


#4

Your story isn't greatly different from my experience, however, I didn't see my test drop. Keep in mind that TRT alone will cause your testicles to stop producing testosterone. If you had your lab work done much after you injected,it is possible it was mainly out of your system and your body couldn't replace it naturally.

I retained a TON of water initially on mine because of E2. I went from 33 to 110 in 4 weeks! I also had the same symptoms as you did. My injections were once a week and I had that issue. 300 mg every 2 weeks might be even worse. I bet your test is having big swings in level between injections. Definitely split them if you can to at least twice a week. Also, discuss with your dr about adding hCG injections. I just started those and am not sure yet if they are right for me or maybe the dose I am on. But I like what I've read about the advantages to us guys.


#5

TRT has caused your body to stop producing its own T (or reduce it). When you take exogenous T it is dissipating well before the 2 weeks is up - meaning once it's "dried up" you have only your (reduced) natural T in your body. Hence you tested lower.

The solution is to inject more frequently. Once/week works for some, many inject up to EOD or E3D. Once you have a proper dosing schedule, you can look into fine tuning how much T you need.